MathSciNet Relay Station
MathSciNet bibliographic data
MR1856890 35R45 (35G25 35K55 35L70)
Laptev, Gennady G. Some nonexistence results for higher-order evolution inequalities in cone-like domains. Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 87–93 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement